# SDR AALA202301109450

- Difficulty date: December 22, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 40,817 hours, 16,922 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 19169H6169
- Condition: Arced
- Location: L1
- Part time: 3,098 hours, 6,730 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE, L1 WINDOW ARCED WITH CRACKING OF OUTER WINDOW PANE. PRESSURIZATION NORMAL DURING CRUISE AND DESCENT.    REMOVED AND REPLACED L1 WINDOW.
